# SDR HALA0800539

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 84,221 hours, 16,135 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 727810C
- Part serial: 2271
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU WILL NOT STAY ON LINE WITH HEAVY LOADS.  MUST TURN OFF RECIRC FANS.  ELECTRIC ONLY.  REMOVED AND REPLACED APU GENERATOR PER AMM 24-21-01, OPS CHECK GOOD.
